# SDR SWAA2025110430243

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 16,199 hours, 7,712 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL IS CRACKED 2 VERTICALLY ALONG LEADING EDGE.   R & R RT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL IAW AMM 53-31-31.
